Steroid shot and medrol dose pack

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.

Funny. Same thing happened to me though. I received my first botox treatment about 3 weeks ago in my frown line only, 20c. A week ago my cheek started feeling numb and I noticed a slight droop to my mouth and eye. My face is still numb. Not thinking it was related to the botox at all (since that was between my brows), I went to the doctor and they are testing me for MS and Bells Palsy and given full blood work up. I was put on a steroid pack and given a steroid shot.
I am starting to believe that this is botox related now. What do you think? If so, do you think I will have to wait the full 3-4 months for this to go away?
Thank You

Steroid shot and medrol dose pack

steroid shot and medrol dose pack

Media:

steroid shot and medrol dose packsteroid shot and medrol dose packsteroid shot and medrol dose packsteroid shot and medrol dose packsteroid shot and medrol dose pack